Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Delayed periods, short menstrual cycle, bright red bleeding, brown discharge. Early pregnancy symptoms?

I ve been experiencing some confusing things this passed month,I usually have a regular menstrual period over ever 21 days,but this month I was 2 days late and when my period eventually came it was shorter than usual and my menstrual period looked different bright red at first,also bit slimmy and turned brown on the last day and I ve been feeling queezy and nauseas most days so I wondered could I possibly be pregnant?
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
OBGYN 's  Response
Thanks for the query.

Menstrual period ranging between 21-37 days is considered to be normal. Since you got your periods 2 days late, nothing to worry.
Chances of pregnancy are less likely.
Get your urine pregnancy test done.
Also a transvaginal ultrasound to be more sure.

Hope this helps,
Dr nilofer
Answered: Thu, 14 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor